Geometry ofG/P-IV (Standard monomial theory for classical types)

Lakshmibai, V. ; Musili, C. ; Seshadri, C. S. (1979) Geometry ofG/P-IV (Standard monomial theory for classical types) Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 88 (4). pp. 279-362. ISSN 0253-4142

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Parabolic Subgroups; Minuscule; Quasi-minuscule And Of Classical Type; Dominant Weights; Admissible Pairs; α-wight; Standard Monomials; Weakly Standard Monomials; Defining Pairs; Special Quadratic Relations; Pierie's Formula; Line Bundles; Vanishing Theorems; Demazure's Conjecture
ID Code:62567
Deposited On:22 Sep 2011 03:00
Last Modified:22 Sep 2011 03:00

Repository Staff Only: item control page